# SDR QXEA0200929

- Difficulty date: July 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 34,111 hours, 43,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1820
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-ONE COCKPIT EMERGENCY LIGHT UNDER GLARESHIELD ON F/O'S SIDE FAILS TO ILLUMINATE WHEN SELECTED ON. REPLACED 3RD FROM RIGHT EMERGENCY LIGHT ASSEMBLY UNDER GLARESHIELD. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
